MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9600LDS29A
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by an edwards lifesciences field clinical specialist, regarding a 29 mm sapien 3 valve in the aortic position.As the 29 mm sapien 3 valve and 29 mm commander delivery system was exiting the 16f esheath plus there was additional resistance.The valve and delivery system were getting stuck at the tip of the sheath but was able to be advanced.The sheath appeared visibly normal on fluoro.Procedure was continued.During deployment the 29 mm commander delivery system balloon appeared to inflate more on proximal end than distal end which appeared unusual.Valve placement was as intended and no issues with valve upon implant.Once sheath was removed the distal end of the sheath appeared to be missing.Tip not found.No injury at this time.Patient is stable and was discharged.
 
Additional Manufacturer Narrative
Investigation is underway.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24688015
Report Number2015691-2026-13502
Device Sequence Number15866475
Product Code NPT
UDI-Device Identifier00690103193961
UDI-Public(01)00690103193961(17)260425(10)65750668
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model Number9600LDS29A
Device Lot Number65750668
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown